# SDR YENA2023090101027

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN LONGITUDINAL FLOOR BEAM LOCATED IN Y=300.0 BETWEEN FR 13/18 NI FWD FUS PASSENGER CABIN STRUCTURE; (RESOLVED ON W/O: 1225110 TASKCARD: NR-00013 ) CORROSION IN LONGITUDINAL FLOOR BEAM LOCATED IN Y=300.0 BETWEEN FR 13/18 IN FWD FUS PASSENGER CABIN FLOOR STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-12-01 AND SRM 51-10-03 AND SRM 53-10-10/AD51. THEREFORE WAS REPLACED PER EMB 190 SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04. ALL WORK ACCOMPLISHED ON TOMX WO # 2313 N/R# 00134. ACCOMPLISHED BY TOMX TECH # 429021. RII BY TOMX QC # 299517.
